MathSciNet Relay Station
MathSciNet bibliographic data
MR2179284 (2006h:60097) 60H10 (60J60 60J80)
Dawson, Donald A.; Fleischmann, Klaus; Xiong, Jie Strong uniqueness for cyclically symbiotic branching diffusions. Statist. Probab. Lett. 73 (2005), no. 3, 251–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement